Scientific Publications

1980198119821983198419851986198719881989
1990199119921993199419951996199719981999
2000200120022003200420052006200720082009
2010201120122013201420152016201720182019
all

1988

Articles

W. Auzinger: A quantitative discrete H^2-regularity estimate for the Shortley-Weller scheme in convex domains, Numerische Mathematik, 52 (1988), 523-537. [abstract] [www]

Proceedings

W. Auzinger, R. Frank, F. Macsek: On asymptotic expansions of the discretization error for stiff equations, `Numerical Treatment of Differential Equations', Proceedings der NUMDIFF-4, Halle 1987 (Teubner-Texte zur Mathematik 104), K. Strehmel (Hrg.), B.G.Teubner, 1988, ISBN S. 31-39. [abstract] [pdf]

W. Auzinger, H.J. Stetter: An elimination algorithm for the computation of all zeros of a system of multivariate polynomial equations, ISMN 86 - Proceedings, `International Conference on Numerical Mathematics', Singapore, 1988. ISBN , Birkhäuser, 1988, 11-30. [abstract] [pdf]

Preprints, Technical Reports

W. Auzinger, R. Frank: Asymptotic error expansions for stiff equations: The implicit midpoint rule, Technical Report No.77/88, Institut für Angewandte und Numerische Mathematik, 1988. [abstract] [pdf]